Vol. 54, No. 4, pp. 449-456 (1997)
Nonlinear Functional Integral Equations of Convolution Type
Wagdy Gomaa El-SayedDepartment of Mathematics, Faculty of Science, University of Alexandria,
Alexandria - EGYPT
Abstract: The paper presents an existence theorem of monotonic solutions for a nonlinear functional integral equation of convolution type by using Darbo fixed point theorem associated with the Hausdorff measure of noncompactness.
Keywords: Superposition operator; compactness in measure; measure of noncompactness.
Classification (MSC2000): 45
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.